# SDR SWAA2024022153973

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 32,760 hours, 15,595 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING EMERGENCY EXIT TRAY TABLE INSPECTION FOUND ROW 13; 14; 15 FED TO BE MISSING ONE WAY TRAY TABLE LATCHES<[01] REMOVED AND REPLACED SEAT TRAY TABLE LATCHES FOR ROW 13;14;15 FED IAW CMM 25-22-46
